# SDR AALA202012049001

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 19,163 hours, 7,453 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY ELEVATOR HINGE ARM 5 ON RIGHT HORIZONTAL STABILIZER.  REPLACED ELEVATOR HINGE ARM END FITTING NR 5 ON RIGHT HORIZONTAL STABILIZER, IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001.
